# SDR COM11901

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 1201234700
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG INBD GEAR DOOR DOES NOT CLOSE.  REPAIRED BROKEN LATCH ASSY ON LANDING GEAR DOOR.
